# SDR SWAA2021110916410

- Difficulty date: September 9, 2021
- Submitted: November 9, 2021
- Operation: Air carrier
- Aircraft: N783SW
- Make and model: Boeing 737*
- Aircraft serial: 29809
- Aircraft time: 68,060 hours, 40,258 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN FLOOR PANEL 242RF TOP SURFACE LAYERS DELAMINATED AT STA 890 R/H SIDE ; / [01] MEASUREMENTS; [02] REMOVED TOP SURFACE DAMAGE AND CLEANED FLOOR PANEL FOR REPAIR AS PER B737 SRM 53-0050-2R-7; [03] VERIFIED 1 & 2 OK TO INSTALL REPAIR; [04] REPAIRED TOP SURFACE DAMAGE ON TOP LAYER OF MAIN CABIN FLOOR PANEL 242RF AS PER B737 SRM 53-00-50-2R-7 MATERIAL USED PO#1694548 AND PO#1714421; [05] VERIFIED REPAIR
